# SDR RAIA980115

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Converter
- Part number: LT52A
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 7416 - EVV - SMOKE COMING FROM FIRST OFFICERS SKIRT PANEL.  MAINTENANCE REPLACED SKIRT PANEL BACKLIGHTING CONVERTER.  (M)
